# SDR DL757070065

- Difficulty date: January 29, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N611DL
- Make and model: Boeing 757232
- Aircraft serial: 22818
- Aircraft time: 69,979 hours, 35,416 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 340 S7l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FATIGUE CRACK IN BEAR STRAP AT UPPER FORWARD CORNER OF L-1 DOOR CUTOUT, FS 340, S-7L.  CUT OUT DAMAGE IN BEAR STRAP AND SKIN AND INSTALLED DOUBLER STACKUP.
